I'm new to this forum and I am just reaching out for a little support and advice. I have a very courageous 16 year old daughter who has lived with Asthma since she was a toddler. We've had good times and bad. Just now she's in a particularly difficult phase and has had several hospital admissions and has had 6 short courses of Pred in as many months.
The last few times she has only managed getting two weeks between doses. I know every time she has taken them she has needed them, she would not still be still without them but we are now noticing the nasty negatives. I read some where about the Adrenal function being impaired. Could this be possible on this frequency? The Dr did mention the chance of this and is referring her to the consultant but I am told this could take months. Between doses she get severe tiredness, memory fog/poor concentration, loss of appetite and sickness and awful black moods.
It's heartbreaking seeing her like this and feel absolutely at a loss to as help her.
Any advice gratefully received.